Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Maximal sublattices of finite distributive lattices

Author: Ivan Rival
Journal: Proc. Amer. Math. Soc. 37 (1973), 417-420
MSC: Primary 06A35; Secondary 06A40
MathSciNet review: 0311527
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A best possible estimate is established for the size and length of maximal proper sublattices of finite distributive lattices.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A35, 06A40

Retrieve articles in all journals with MSC: 06A35, 06A40

Additional Information

Keywords: Distributive lattice, maximal proper sublattice
Article copyright: © Copyright 1973 American Mathematical Society